# SDR DXTA2022121676310

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 480 hours, 318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: SOMETIMES WHEN CLOSING THE MAIN CABIN DOOR, THE HANDLE WILL NOT MOVE INTO THE CLOSED POSITION WITHOUT TRYING IT SEVERAL TIMES. VIDEO IS ATTACHED. // SIGNOFF // CYCLED THE DOOR MECHANISM MANY TIMES, NOTED IT WAS SLIGHTLY STIFF AT THE LATCHING POINT, CLEANED AND LUBRICATED MECHANISM AND LOCKING PINS IAW TEXTRON CE-680A AMM 12-20-00, DOOR NOW CYCLES WITH NO ISSUES AND NO DEFECTS NOTED,
